Educational & Professional Experience
2018 - Present: Assistant Professor, Western Washington University, WA.
2015 - 2018: Postdoctoral Associate, University of Nebraska-Lincoln, NE.
2014 - 2015: Visiting Assistant Professor, Ursinus College, PA.
2008 - 2014: PhD in Applied Mathematics, University of Southern California, CA.
2011 - 2013: MS in Statistics, University of Southern California, CA.
2004 - 2008: BS in Mathematics, Peking University, China.
Partial Differential Equations.
Fluid Dynamics & Turbulence.
My Erdős number = 4.
Besides teaching and doing research in mathematics, I love reading(literature, science, history, philosophy, si-fi, etc.), sports (hiking, running and swimming), movie, museums, and traveling.
1, Nonlinear continuous data assimilation, with Adam Larios, submitted.
2, Approximate continuous data assimilation of the 2D Navier-Stokes equations via the Voigt-regularization with observable data, with Adam Larios, Evolution Equations & Control Theory, to appear.
3, Global well-posedness of the velocity-vorticity-Voigt model of the 3D Navier-Stokes equations, with Adam Larios and Leo Rebholz, Journal of Differential Equations, 266 (2019), no. 5, 2435-2465.
4, Continuous data assimilation for the 3D primitive equations of the ocean, Communications on Pure and Applied Analysis,18(2) (2019), 643-661.
5, Continuous data assimilation for the 2D magnetohydrodynamic equations using one component of the velocity and magnetic fields, with Animikh Biswas, Joshua Hudson, and Adam Larios, Asymptotic Analysis, 108 (2018), no. 1-2, 1–43.
6, Meandering rivers: How important is lateral variability for species persistence?, with Yu Jin and Frithjof Lutscher, Bulletin of Mathematical Biology, 79 (2017), 2954-2985.
7, On the local well-posedness and a Prodi-Serrin-type regularity criterion of the three-dimensional MHD-Boussinesq system without thermal diffusion, with Adam Larios, Journal of Differential Equations, 263 (2017), 1419-1450.
8, Primitive equations with continuous initial data, with Igor Kukavica, Walter Rusin, and Mohammed Ziane, Nonlinearity, 27 (2014) 1-21.
9, An estimate on the parabolic fractal dimension of the singular set for the solutions of the Navier-Stokes system, Nonlinearity, 25 (2012), 2775-2783.